Quick search
Go!

ON SOME WEIGHTED STATISTICAL APPROXIMATION PROPERTIES OF q-SCHURER BERNSTEIN OPERATORS


CARMEN VIOLETA MURARU
"Vasile Alecsandri" University of Bacău, Faculty of Sciences, Department of Mathematics and Informatics, Calea Mărăşeşti 157, Bacău 600115, ROMANIA, email: carmen_7419@yahoo.com

Issue:

SSRSMI, Number 1, Volume XX

Section:

Volume 20, Number 1

Abstract:

We investigate some weighted statistical approximation properties of Schurer-Bernstein operators in q-calculus and give an estimation of convergence in terms of Peetre's type K-functional.

Keywords:

positive and linear approximation process, q-calculus, q-Schurer-Bernstein linear operators.

Code [ID]:

SSRSMI201001V20S01A0014 [0003179]

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu